MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2512L
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed material rupture and material deformation.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-2512l pta balloon dilatation catheter allegedly experienced material rupture and material deformation.This information was received from one source.This malfunction involved one patient with no patient consequence.The age, weight, and gender of the patient was not provided.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9174948
Report Number9616666-2019-00106
Device Sequence Number19540745
Product Code LIT
UDI-Device Identifier00801741132773
UDI-Public(01)00801741132773
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2512L
Device Catalogue Number436-2512L
Device Lot Number50136440
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/10/2019
Patient Sequence Number1